MathSciNet Relay Station
MathSciNet bibliographic data
MR122603 (22 #13327) 92.00
Leslie, P. H.; Gower, J. C. The properties of a stochastic model for the predator-prey type of interaction between two species. Biometrika 47 1960 219–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement